# SDR NACA2025080600002

- Difficulty date: August 6, 2025
- Submitted: August 9, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,038 hours, 12,975 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 233T323521
- Part serial: D01109
- Condition: Failed
- Location: Fuel System
- Part time: 566 hours, 171 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM CONTROL PANEL HAS BROKEN KORRY LIGHT. REMOVED AND REPLACED FUEL MANAGEMENT PANEL REF 767-300 AMM 28-22-17 OPS CHECK GOOD.
